# SDR 2023F00087

- Difficulty date: March 22, 2023
- Submitted: March 22, 2023
- Operation: General aviation
- Aircraft: N691
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 90,951 hours, 25,203 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Drag Fitting
- Part number: 653N000214
- Condition: Cracked
- Location: Zone 600
- Part time: 90,951 hours, 25,203 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/WING INBOARD AND OUTBOARD DRAG STRUT FITTING HAS EVIDENCE OF CRACK AT SEVERAL LOCATIONS ON THE 1 THRU 18 TOP HOLES WHILE WORKING AD 2022-08-12 AND SB 757-57A0073 R02.
